# SDR QXEA0200349

- Difficulty date: February 14, 2002
- Submitted: March 16, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Boss
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PIP PIN BOSS HAS STEP WEAR AT THE RT SIDE OF THE UPPER REMOVABLE FALSE RIB FOR PANEL 55F.  REPAIRED IAW HORIZON AIR EA 4-55-301.
